# SDR CALA2019112542048

- Difficulty date: November 20, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 71,843 hours, 29,579 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYS 2 FAULT DISPLAYED ON UPPER ECAM SCREEN. CAB PR ECAM OCCURRED AFTER TO ROTATION. T/S REF TSM 21-31-00-810-806A AND FOUND #2 CPC AT FAULT (12HL). R&R REF AMM 21-31-34-400-001-A. ALL OPS CHECKS GOOD. IPC REF 21-31-08-02A ITEM 130 EFF IS CORRECT. NOTE STEP 4.A.8, VERIFIED. ADD FAULT: CPC 2. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1249309  SN OFF 1694 IPC REFERENCE # 21-31-08-02A CONTROLLER, CAB  OFF 31-2130-9-0001 4886 ON 31-2130-9-0001 1694. REFERENCE L/P 3783948 FOR ENGINEERING REQUEST FOR ADDITIONAL TROUBLESHOOTING AND REPLACEMENT OF OUTFLOW VALVE (10HL).  LOGPAGE CLOSED. LP 3783948 - DUE TO NO FAULTS FOUND DURING OPS TEST OF PRESS CTRL & MON AMM 21-31-00-710-002A AND OPS TEST OF MANUAL MODE SELECTION & MANUAL MODE PRESS CTRL AND OUTFLOW VLV POSITION IND AMM 21-31-00-710-00 3A, REPLACED OUTFLOW VALVE (10HL) AS PRECAUTIONARY. OPS TEST NORMAL. NO FAULTS. LOG PAGE CLOSED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1054950  SN OFF 1784 IPC REFERENCE # 21-31-04-08B VALVE, OUTFLOW   OFF 31-2131-9-9001 1784 ON 31-2131-9-9001 6352
